# SDR UALA2008121006835

- Difficulty date: December 10, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 74,909 hours, 12,105 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Charger
- Condition: Faulty
- Location: Apu Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN.  TAXI CREW TRIED STARTING IT SEVERAL TIMES WITH NO START, BIT OF APU CONTROLLER SHOWED NO ACCEL IN POSITION 1 AND OVERTEMP IN POSITION 4 THRU 5.  REPLACE APU BATTERY CHARGER.  APU SLOW TO GET TO SPEED AND DUCT PRESSURE 10 PSI.
